MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC CLASSIC; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC CLASSIC; CATHETER, STRAIGHT
Model Number 40012
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has not received the device lot number, or the used product for investigation.Without the benefit of examination and testing the device, or any lot number information, wellspect healthcare is precluded from commenting on the condition of the device or cause of occurrence.Should the device or additional information be received, a follow up report will be filed.
 
Event or Problem Description
According to the reporter, the user experienced urinary tract infections (uti).

Brand Name
LOFRIC CLASSIC
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
mölndal, sweden SE-43 121
SW  SE-43121
MDR Report Key8022918
Report Number3009632672-2018-00005
Device Sequence Number13862964
Product Code EZD
UDI-Device Identifier07392532131851
UDI-Public07392532131851
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number40012
Device Catalogue Number40012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/31/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;